# SDR A6WA200940415

- Difficulty date: July 15, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 25,487 hours, 21,988 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Condition: Loose
- Location: Fairing
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, NOTICED VIBRATION IN BOTH CONTROL COLUMNS AND AN ASSOCIATED LOW PITCH BUZZ.  VIBRATION AND BUSS REMAINED CONSTANT REGARDLESS OF AIRSPEED PITCH OR CONTROL COLUMN MOVEMENT.  FA REPORTED SIMILAR BUZZ AND VIBRATION IN PASSENGER CABIN.  VIBRATION AND BUZZ WERE INTERMITTNET THROUGHOUT FLIGHT.  FOUND AERODYNAMIC SEALANT OF FWD EDGE AT BELLY FAIRING 193AB DETERIORATED W/4" OF SECTION MISSING REMOVED SEALANT AND RESEALED IAW 51-23-00.  (K)
